View Full Version : 9 months fin

07-30-2012, 04:22 PM
I've been on fin 9 months and it seems to have stabilised the situation, but no thickening from what I can see.

I still have slight thinning around the crown and it bothers me. Should I wait it out longer or add minox soon?

08-06-2012, 10:17 PM

You've actually taken the path that I wish I had. I started minoxidil and propecia a month after figuring that it would help with the hair loss. I don't doubt that both of them has made my hair much better but if I could take back the countless hours of minoxidil application, dandruff problem, and scratching my head red, I would do it in a heart beat.

If propecia has solved your problem for the most part, I would not start the minoxidil regimen as it has been one of the most difficult things for me stay on track. I tried going off minoxidil and it caused a massive amount of hair loss so I am back on the train again and trying to deal with the best I can.

08-07-2012, 12:46 AM
Yea i'd add Nizoral with Minoxidil as well, it helps with the dandruff/redness. Also in between take 1 day off a week or every other week, it helps your hair a bit IMO, when you do min 7 days a week it's too much and my hair feels terrible doing it so i only do it on the days when not using nizoral.

But I see no issue with adding minoxidil it will at worst do nothing and at best boost your hair a little. Go for it!